MathSciNet Relay Station
MathSciNet bibliographic data
MR1900867 35B65 (31B10 42B20 46E35 58J05)
Mitrea, Marius A note on Besov regularity of layer potentials and solutions of elliptic PDE's. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2599–2607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement